# SDR IPXA2019041764102

- Difficulty date: April 6, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING I/B FLAP CENTER UPPER BOX SKIN HAS A 1 INCH CRACK AT STA. XIFH171.3 AND BETWEEN YIFH=24 - YIFH=26.REPAIRED CRACKED R/H I/B FLAP CENTER BOX UPPER SKIN AT STA. XIFH 171.3 AND BETWEEN YIFH=24 TO YIFH=26 IAW SRM 57-00-01 REPAIR 1 FIG. 201.(MAJOR)
